Skip to Content

My doctor prescribed hydrocodone-acetaminophen 5-325 mg but it makes me dizzy and drowsy?

Responses (1)

chuck1957 22 Nov 2017

Lloydsam; Yes that can happen with the generic Vicodin when you have not had it before or its been a while since you have taken any. Normally if you take it with food or milk just a small amount is okay you can avoid these type of side effects. This way the medication does not hit your stomach all at once. I hope you only have to take it for a short time but as I was saying this is very common with the first dose or the second dose and then your system gets used to it. hope this will help you. Also, I have done this myself Lloyd is just trying 1/2 tablet if it is a scored tablet and if your still feeling pain in say 30 to 45 minutes take the other half. you can always take less but not more.

chuck1957 22 Nov 2017

Lloyd; if for any reason you feel you just can't handle this medication call your doctor tomorrow and see what else you can try but this really is one of the milder ones.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions